Some effectively infinite classes of enumerations

Annals of Pure and Applied Logic 60 (3):207-235 (1993)
  Copy   BIBTEX

Abstract

This research partially answers the question raised by Goncharov about the size of the class of positive elements of a Roger's semilattice. We introduce a notion of effective infinity of classes of computable enumerations. Then, using finite injury priority method, we prove five theorems which give sufficient conditions to be effectively infinite for classes of all enumerations without repetitions, positive undecidable enumerations, negative undecidable enumerations and all computable enumerations of a family of r.e. sets. These theorems permit to strengthen the results of Pour-El, Pour-El and Howard, Ershov and Khutoretskii about existence of enumerations without repetitions and positive undecidable enumerations

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Effectively closed sets and enumerations.Paul Brodhead & Douglas Cenzer - 2008 - Archive for Mathematical Logic 46 (7-8):565-582.
Regular enumerations.I. N. Soskov & V. Baleva - 2002 - Journal of Symbolic Logic 67 (4):1323-1343.
Prime models of finite computable dimension.Pavel Semukhin - 2009 - Journal of Symbolic Logic 74 (1):336-348.
Effective Enumerations of Families of Finite Sets of Natural Numbers.Angel V. Ditchev - 1991 - Mathematical Logic Quarterly 37 (19‐22):301-306.
Effective Enumerations of Families of Finite Sets of Natural Numbers.Angel V. Ditchev - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (19-22):301-306.

Analytics

Added to PP
2014-01-16

Downloads
21 (#744,997)

6 months
2 (#1,489,319)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Gödel numberings of partial recursive functions.Hartley Rogers - 1958 - Journal of Symbolic Logic 23 (3):331-341.
A structural criterion for recursive enumeration without repetition.Marian Boykan Pour-El & William A. Howard - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (8):105-114.

Add more references